# SDR UPS97822372

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FUSELAGE SKIN CRACKED JUST ABOVE BUTT SPLICE LT SIDE AT STA 1720 LONGERON 17L.  REMOVED DAMAGED AREA AND INSTALLED REPAIR DOUBLER IAW SRM 53-2-1 FIG 7 SHT 5.
